# SDR SWIA2020041750170

- Difficulty date: March 25, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR: INTERCOSTALL DD3 IS CORRODED (MARKED).   (C-CHECK) RO 4/16/2020   CORROSION IS PRESENT ON ALL 3EA ELEMENTS AND COVERS MORETHAN 30% OF THE LENGHT OF PART OUT OF LIMITS REF CRJ200 SRM.  REMOVED PAX DOOR MID INTERCOSTAL DD3 IAW CRJ 200 SRM.  INSTALLED NEW PAX DOOR INTERCOSTAL DD3 IAW CRJ 200 SRM AND BOMBARDIER DWG.   PRESSURE CHECKS GOOD.
